Document Type : Research Paper


Department of Mathematics, Faculty of Science, Firat University, 23119, Elazig, Turkey.


The aim of the present work is to introduce the concept of $\lambda _{r}$-almost convergence of sequences. We define the spaces $f\left( \lambda _{r}\right) $ and $f_{0}\left( \lambda _{r}\right) $ of $ \lambda _{r}$-almost convergent and $\lambda _{r}$-almost null sequences. We investigate some inclusion relations concerning those spaces with examples and we determine the $\beta $- and $\gamma $-duals of the space $f\left( \lambda _{r}\right) $. Finally, we give the characterization of some matrix classes.


[1] A. Sonmez, Almost convergence and triple band matrix, Math. Comput. Modelling, 57 (2013), pp. 2393-2402.
[2] M. Candan, Almost convergence and double sequential band matrix, Acta. Math. Sci., 34 (2014), pp. 354-366.
[3] M. Kirisci, Almost convergence and generalized weighted mean II, J. Inequal. Appl., 1 (2014), pp. 1-13.
[4] M. Kirisci, Almost convergence and generalized weighted mean, In: AIP Conference Proceedings, AIP (2012), pp. 191-194.
[5] M. Sengonul and K. Kayaduman, On the Riesz almost convergent sequences space, Abstr. Appl. Anal., 2012 (2012), Article ID 691694, 18 pages.
[6] A. Karaisa and F. Ozger, Almost difference sequence space derived by using a generalized weighted mean, J. Comput. Anal. Appl., 19 (2015), pp. 27-38.
[7] F. Basar and R. Colak, Almost-conservative matrix transformations, Turkish J. Math., 13 (1989), pp. 91-100.
[8] M. Kirisci, On the spaces of Euler almost null and Euler almost convergent sequences, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat, 62 (2013), pp. 1-16.
[9] Qamaruddin, S.A. Mohuiddine, Almost convergence and some matrix transformations, Filomat, 21 (2007), pp. 261-266.
[10] M. Candan and K. Kayaduman, Almost convergent sequence space derived by generalized Fibonacci matrix and Fibonacci core, Brithish J. Math. Comput. Sci., 7 (2015), pp. 150-167.
[11] F. Basar and M. Kirisci, Almost convergence and generalized difference matrix, Comput. Math. Appl., 61 (2011), pp. 602-611.
[12] M. Mursaleen and A. K. Noman, On the spaces of $lambda$-convergent sequences and bounded sequences, Thai J. Math, 8 (2010), pp. 311-329.
[13] P.N. Ng and P.Y. Lee, Cesaro sequence spaces of non-absolute type, Comment. Math. Prace Mat., 20 (1978), pp. 429-433.
[14] M. Sengonul and F. Basar, Some new Cesaro sequence spaces of non-absolute type which include the spaces $c_0$ and $c$, Soochow J. Math., 31 (2005), pp. 107-119.
[15] M. Yesilkayagil and F. Basar, Space of $A_lambda $-almost null and $A_lambda $-almost convergent sequences, J. Egypt. Math. Soc., 23 (2015), pp. 119-126.
[16] A. Wilansky, Summability Through Functional Analysis, in: North-Holland Mathematics Studies, Elsevier Science Publishers, Amsterdam, New York, 1984.
[17] G.G. Lorentz, A contribution to the theory of divergent sequences, Acta Math., 80 (1948), pp. 167-190.
[18] A. M. Jarrah and E. Malkowsky, BK spaces, bases and linear operators, Ren. Circ. Mat. Palermo II, 52 (1990), pp. 177-191.
[19] H.I. Miller and C. Orhan, On almost convergent and statistically convergent subsequences, Acta Math. Hungar., 93 (2001), pp. 135-151.
[20] G.M. Petersen, Regular Matrix Transformations, McGraw-Hill, New York-Toronto-Sydney, 1970.
[21] J.A. Siddiqi, Infinite matrices summing every almost periodic sequences, Pac. J. Math., 39 (1971), pp. 235-251.
[22] J.P. Duran, Infinite matrices and almost convergence, Math. Z., 128 (1972), pp. 75-83.
[23] J.P. King, Almost summable sequences, Proc. Am. Math. Soc., 17 (1966), pp. 1219-1225.
[24] F. Basar and I. Solak, Almost-coercive matrix transformations, Rend. Mat. Appl., 11 (1991), pp. 249-256.
[25] F. Basar, Summability Theory and Its Applications, Bentham Science Publishers, Istanbul, 2012.
[26] S. Nanda, Infinite matrices and almost convergence, J. Indian Math. Soc., 40 (1976), pp. 173-184.
[27] P. Korus, On $Lambda ^r$-strong convergence of numerical sequences and Fourier series, J. Class. Anal., 9 (2016), pp. 89-98.
[28] S. Ercan, On $lambda_r$-Convergence and $lambda_r$-Boundedness, Journal of Advanced Physics, 7 (2018), pp. 123-129.